It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Shelley Goodall on June 24, 2000 at 17:42:54:

I need some medical advice. My 3 year old Basset Hound Annabelle, was diagnosed with Addison's Disease at 11 months of age. Since then she was dooing fine on 1/2 of a 5mg pred a day. Then her vet moved her to 1 5mg a day. Things were ok for a while ,but 4 weeks ago she started having trouble, and her bloodwork had sky high liver values. A biopsy of her liver said that her liver was very fatty and suffering due to her medication. Is it possible that even thoough the vet says that 5mg is a small does is it possible that the change to the whole pill caused this? Can we ever ween her off the pred?? I've heard conflicting stories. She is also on florinef (4 a day). Any advice wooould be greatly appreciated.


Follow Ups

All times are GMT -7. The time now is 11:14 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!